# SDR DALA1026630919

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 58,882 hours, 45,423 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY LIGHTS AT SEAT 23D INOPERATIVE. MX REPLACED THE LIGHT ASSY AT 23D.  OPERATION OF LIGHTS NOW CHECK OK.
